# SDR UIEA2020100732154

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,826 hours, 23,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EXTERIOR EMERGENCY LIGHT INOPERABLE.  RELAMPED L-1 DOOR EMERGENCY LIGHT. OPS TEST EMERGERGENCY LIGHT OK, AMM 33-51-00/715.
